基本信息
郑作环  男  博导  中国科学院数学与系统科学研究院
email: zhzheng@amt.ac.cn
address: 中关村东路55号
postalCode: 100190

招生信息

   
招生专业
070104-应用数学
招生方向
动力系统和微分方程

教育背景

1994-09--1997-07   中国科学院数学研究所   博士
1986-09--1988-07   中国科学院数学研究所   硕士
1981-09--1984-06   海南师范大学   读书

工作经历

   
工作简历
2010-03~现在, 中国科学院数学与系统科学研究院, 研究员
2001-03~2010-02,中国科学院数学与系统科学研究院, 副研究员
1999-08~2001-02,中国科学院数学与系统科学研究院, 助理研究员
1997-08~1999-07,中国科学院数学与系统科学研究院, 博士后
1994-09~1997-07,中国科学院数学研究所, 博士
1986-09~1988-07,中国科学院数学研究所, 硕士
1984-07~1994-08,海南师范大学数学系, 讲师
1981-09~1984-06,海南师范大学, 读书
社会兼职
2017-01-01-今,应用数学学报,

专利与奖励

   
奖励信息
(1) 北京青年优秀数学论文二等奖, 二等奖, 省级, 2001
(2) 中国科学院优秀博士后, 部委级, 2000
(3) 海南省科技进步二等奖, 二等奖, 省级, 1995
(4) 海南省首届青年学术年会优秀学术论文奖, 三等奖, 省级, 1994
(5) 海南省首届中青年科技奖, 省级, 1993

出版信息

   
发表论文
(1) Analysis of a reaction-diffusion system about West Nile virus with free boundaries in the almost periodic heterogeneous environment, ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2022, 第 2 作者
(2) Dynamics and spreading speed of a reaction-diffusion system with advection modeling West Nile virus, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2021, 通讯作者
(3) Uniform and Semi-uniform Convergence for Discontinuous Skew-product Transformation and Observation, Uniform and Semi-uniform Convergence for Discontinuous Skew-product Transformation and Observation, ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2021, 第 2 作者
(4) Exact non-Hermitian mobility edges in one-dimensional quasicrystal lattice with exponentially decaying hopping and its dual lattice, PHYSICAL REVIEW B, 2021, 第 3 作者
(5) Uniform and Semi-uniform Covergence for Discontinuous Skew-product Transformation and Observation, Acta Mathematica Sinica, English Series, 2021, 第 1 作者
(6) Duality between two generalized Aubry-Andre models with exact mobility edges, PHYSICAL REVIEW B, 2021, 第 4 作者
(7) A new metric for statistical properties of long time behaviors, JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 通讯作者
(8) Analysis of Topological Structure in Transiently Chaotic Neural Networks, Acta Mathematicae Applicatae Sinica, English Series,, 2018, 第 2 作者
(9) C-1 WEAK PALIS CONJECTURE FOR NONSINGULAR FLOWS, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2018, 第 2 作者
(10) Analysis of Topological Structure in Transiently Chaotic Neural Networks, ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 第 2 作者
(11) Analysis of Topological Structure in Transiently Chaotic Neural Networks, Analysis of Topological Structure in Transiently Chaotic Neural Networks, 应用数学学报(英文版), 2018, 第 2 作者
(12) 半群中的Lipschitz各态历经和广义各态历经, 中国科学:数学, 2017, 第 2 作者
(13) Ergodic behaviour of nonconventional ergodic averages for commuting transformations, 2017, 第 1 作者
(14) A mathematical model of the photosynthetic carbon metabolism has multiple steady states under the same parameter conditions, Acta Mathematicae Applicatae Sinica, English Series,, 2016, 第 2 作者
(15) A Mathematical Model of the Photosynthetic Carbon Metabolism Has Multiple Steady States Under the Same Parameter Conditions, ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2016, 第 2 作者
(16) Estimation of flow velocity for a debris flow via the two-phase fluid model, NONLINEAR PROCESSES IN GEOPHYSICS, 2015, 
(17) The Structure of the Solution of Delay Differential Equations with One Unstable Positive Equilibrium [J], Nonlinear Dynamics and Systems Theory, 2014, 第 1 作者
(18) Necessary and sufficient conditions for Lipschitz ergodicity and generalized ergodicity[J], Science China Mathematics, 2013, 第 1 作者
(19) Semi-uniform sub-additive ergodic theorems for discontinuous skew-product transformations, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2013, 第 2 作者
(20) Semi-uniform sub-additive ergodic theorems for discontinuous skew-product transformations [J], Proceedings of the American Mathematical Society, 2013, 第 1 作者
(21) Necessary and sufficient conditions for Lipschitz ergodicity and generalized ergodicity, SCIENCE CHINA-MATHEMATICS, 2013, 通讯作者
(22) Authorʼs reply to: Comment on "Existence of heteroclinic orbits of the Shilʼnikov type in a 3D quadratic autonomous chaotic system" J. Math. Anal. Appl. 315 (2006) 106–119, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2012, 通讯作者
(23) A Note on Equilibrium of Eventually Strongly Monotone Skew-product Semiflows, A Note on Equilibrium of Eventually Strongly Monotone Skew-product Semiflows, 应用数学学报:英文版, 2010, 第 2 作者
(24) anoteonequilibriumofeventuallystronglymonotoneskewproductsemiflows, actamathematicaeapplicataesinica, 2010, 第 2 作者
(25) necessaryandsufficientconditionsfortheexistenceofequilibriuminabstractnonautonomousfunctionaldifferentialequations, SCIENCE CHINA-MATHEMATICS, 2010, 第 1 作者
(26) A note on equilibrium of eventually strongly monotone skew-product semiflows, ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2010, 第 2 作者
(27) Necessary and sufficient conditions for the existences of equilibrium in abstract non-autonomous functional differential equations, Science in China, 2010, 第 1 作者
(28) Random periodic solutions of random dynamical systems, JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 第 2 作者
(29) 一类单调斜积半流的ω-极限集的提升动力学行为, Lifting Dynamics for ω-limit Sets of a Class of Monotone Skew-product Semiflows, 应用数学学报, 2009, 第 2 作者
(30) Homoclinic shadowing and its application to chaotic systems, INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2008, 第 3 作者
(31) Existence of heteroclinic orbits of the Shil'nikov type in a 3D quadratic autonomous chaotic system, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2006, 
(32) Necessary and sufficient conditions for semi-uniform ergodic theorems and their applications, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2006, 
(33) An equivalent relationship in discrete dynamical systems, Computers and Mathematics with Applications, 2005, 第 2 作者
(34) Nonlinear resonance and quasi-periodic solutions for ventilation flows in a single opening enclosure, INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2005, 
(35) Generating two simultaneously chaotic attractors with a switching piecewise-linear controller, Chaos, Solitons and Fractals, 2004, 第11作者
(36) Ideal system and connecting orbits, Acta Math. Sinica, 2004, 第 1 作者
(37) The complicated trajectory behaviors in the Lorenz equation, Chaos, Solitons and Fractals, 2004, 第 2 作者
(38) Nonlinear coupling between thermal mass and natural ventilation in buildings, INTERNATIONAL JOURNAL OF HEAT AND MASS TRANSFER, 2003, 
(39) Some properties of the isolated invariant set of a flow, CHAOS SOLITONS & FRACTALS, 2003, 
(40) The existence of attractors and strongly gradient-like flows, CHAOS SOLITONS & FRACTALS, 2003, 
(41) Chain transitivity and uniform persistence, CHAOS SOLITONS & FRACTALS, 2002, 
(42) Periodic Solutions of a Model of Mitosis in Frog Eggs, Acta Mathematicae Applicatae Sinica, 2002, 第 2 作者
(43) Existence of echo wave in the coupled-Oregonator system, Chaos, Solitons and Fractals, 2002, 第 1 作者
(44) Generalized ergodicity, SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 
(45) The isolated invariant sets of a flow, CHAOS SOLITONS & FRACTALS, 2001, 
(46) Some properties for the attractors, Science in China Series, 2001, 第11作者
(47) Periodic solutions of differential equations in R-n, CHAOS SOLITONS & FRACTALS, 2001, 
(48) Global structure for a class of dynamical systems, Chaos, Solitons and Fractals, 2000, 第 2 作者
(49) Attractor, chain recurrent set and limit set of flow, Science in China Series, 2000, 第11作者
(50) 一类生态系统中孤立不变集的指标和联络, 数学学报, 2000, 第 1 作者
(51) Analytic representation of traveling wave solution and dispersive relation in Tyson's model, COMMUNICATIONS IN THEORETICAL PHYSICS, 2000, 
(52) The moving law of the scroll wave filament, COMMUNICATIONS IN THEORETICAL PHYSICS, 2000, 
(53) The index and connection of isolated invariant sets of a class ecological systems, Acta Math. Sinica, 2000, 第 1 作者
(54) Periodic solution and global structure of Oregonator, Chaos, Solitons and Fractals, 2000, 第 1 作者
(55) Dynamical behavior in the modeling of cell division cycle, CHAOS SOLITONS & FRACTALS, 2000, 
(56) Positive steady state, eigenvalues and in-phase solution of coupled Oregonator, J. Nonlinear Dynamics Sci. and Tech, 1999, 第 1 作者
(57) 流中的吸引子,链回复集和极限集, 中国科学:A辑, 1999, 第 1 作者
(58) Uniqueness of limit cycle in Oregonator, Acta Math. Sinica, 1999, 第 1 作者
(59) 强似梯度流的存在性, 数学学报, 1999, 第 1 作者
(60) 俄勒冈振子极限环的唯一性, 数学学报, 1999, 第 3 作者
(61) 流中的吸引子,链回复集和极限集, 中国科学:A辑, 1999, 第 1 作者
(62) The existence of the strongly gradient-like flow, Acta Math. Sinica, 1999, 第 1 作者
(63) Globally topological equivalence of nonautomous systems, Systems Science and Math. Sciences, 1998, 第 1 作者
(64) Chain transitivity and Lipschitz ergodicity, Nonlinear Analysis, 1998, 第 1 作者
(65) Trajectory Behaviors in Dynamical Systems, 1997, 第 1 作者
(66) On the limit cycles for a class of planar systems, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1995, 
(67) Global semi-stable systems on a plane, J. Sys. Sci. and Math. Scis, 1994, 第 1 作者
(68) ON THE NONEXISTENCE OF PERIODIC-SOLUTIONS FOR LIENARD EQUATIONS, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1991, 
(69) PERIODIC-SOLUTIONS OF THE AUTONOMOUS JOSEPHSON-EQUATION, LECTURE NOTES IN MATHEMATICS, 1983, 
(70) PERIODIC-SOLUTIONS OF GENERALIZED LIENARD EQUATIONS WITH DELAY, LECTURE NOTES IN MATHEMATICS, 1983, 

科研活动

   
科研项目
( 1 ) 微分方程中的孤立不变集, 负责人, 国家任务, 2017-01--2020-12
( 2 ) 孤立块理论及其在连接轨线问题中的应用(T9110), 负责人, 国家任务, 1993-01--1994-07
( 3 ) Conley理论及其在常微分方程定性理论中的应用, 负责人, 国家任务, 1998-08--1999-08
( 4 ) Conley指标和它的应用, 负责人, 国家任务, 2000-01--2002-12
( 5 ) Conley理论及其应用, 负责人, 中国科学院计划, 2001-01--2003-12
( 6 ) Conley理论及其在常微分方程中的应用, 负责人, 国家任务, 2004-01--2006-12
( 7 ) 动力系统中的孤立不变集, 负责人, 国家任务, 2011-01--2013-12
( 8 ) 随机哈密尔顿偏微分方程的保结构算法研究, 参与, 国家任务, 2021-01--2025-12
( 9 ) 动力学中的随机方法, 参与, 国家任务, 2021-01--2025-12
参与会议
(1)Lipschitz各态历经和广义各态历经   第十二届全国微分方程稳定性理论及其应用学术会议   2019-08-13
(2)随机微分方程中的随机周期解   第九次全国微分方程定性理论会议   2017-07-14
(3)随机周期解   微分方程与曲面动力系统研讨会   2017-05-12